# SDR 2009FA0000357

- Difficulty date: December 29, 2008
- Submitted: May 4, 2009
- Operation: General aviation
- Aircraft: N79330
- Make and model: Mooney M20E
- Aircraft serial: 540
- Propeller: Hartzl HCC2YR1
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: D57691P
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A NEW PROPELLER WAS INSTALLED ON 10/23/2008.  ON 12/29/2008, AFTER 10 HOURS, 2 DIFFERENT CRACKS WERE FOUND AT MOUNTING SCREW HOLES AT THE BLADE CUTOUT IN SPINNER DOME PN D-5769-1P.  A WARRANTY REPLACEMENT WAS SENT PN D-5769-1P.  A WARRANTY REPLACEMENT WAS SENT PN D-5769-1P, SN 0810591C AND INSTALLED.  ON 3/20.2009, AFTER 22 HOURS THE REPLACEMENT SPINNER WAS REMOVED DUE TO CRACKING AT THE BLADE CUTOUT IN THE SPINNER DOME.  A THIRD REPLACEMENT WAS SENT PN: D-5769-1P, SN 0805155C AND INSTALLED IAW MFG SERVICE EVALUATION REQUEST NR HC-SER-61-067.  (K)
